# SDR FDEA201706281780

- Difficulty date: June 28, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N859FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37730
- Aircraft time: 15,026 hours, 2,524 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HARD TO ARM AND ONCE ARMED, RAMP AGENT  INFORMED CREW THAT THE DOOR DID NOT APPEAR CLOSED.   PREFORMED PASSANGER DOOR ENTRY ADJUSTMENT AND TEST IAW  AMM 52-11-00-5. TESTED GOOD.
